# SDR RAIA201801120001

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 39,502 hours, 23,575 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Dirty
- Location: Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 AND 2 BLEED OVERTEMP.  CLEANED THE TEMP SENSORS  AND PERFORMED AN OPS CHECKED GOOD.
